# SDR DXTA2009022803525

- Difficulty date: February 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N840WC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258340
- Aircraft time: 8,395 hours, 6,051 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN115BN111
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED NLG LEG LOCK SWITCH IAW MM 32-20-21.  RIGGED SWITCH IAW MM. 32-60-00, PERFORMED GEAR SWING, OPS CHECK NORMAL.
